# SDR HAIHEEA9976

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3423 · Magnetic Compass
- Part: Compensator
- Part number: 2593379001
- Condition: Defective
- Location: Nr 1 Compass
- Component: Honeywell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 COMPASS SYSTEM OFF BY 10.
